# SDR DALA14008263147

- Difficulty date: February 6, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 31,463 hours, 16,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER EXTERNALE SKIN FRAME 69 BETWEEN STRINGERS 42 & 43L.   REPAIRED IAW ERA 521957-14.
